# SDR SWAA2013111222247

- Difficulty date: October 30, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED AT STATION 344, BETWEEN BL 0 TO LBL 11.  REPAIRED T CHORD IAW SRM.
